English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51275/86342 (59%)
造訪人次 : 8146063      線上人數 : 90
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72643

    題名: Exact solution of a one dimensional deterministic sandpile model
    作者: Chang, D.;Lee, Shin-chang;Tzeng, Wen-jer
    貢獻者: 淡江大學物理學系
    日期: 1995-06
    上傳時間: 2013-07-09 15:06:43 (UTC+8)
    出版者: College Park: American Physical Society
    摘要: Using the transfer matrix method, we give the exact solution of a deterministic sandpile model for arbitrary $N$, where $N$ is the size of a single toppling. The one- and two-point functions are given in term of the eigenvalues of an $N \times N$ transfer matrix. All the n-point functions can be found in the same way. Application of this method to a more general class of models is discussed. We also present a quantitative description of the limit cycle (attractor) as a multifractal.
    關聯: Physical Review E (Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics) 51(6), pp.5515-5519
    DOI: 10.1103/PhysRevE.51.5515
    顯示於類別:[物理學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋